| Texto completo | |
| Autor(es): |
Pimenta, Marcos Tadeu de Oliveira
;
dos Santos Junior, Joao R.
;
Stapenhorst, Matheus F.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 402, p. 32-pg., 2024-05-21. |
| Resumo | |
In this work, a quasilinear elliptic problem involving the 1-Laplacian operator and a discontinuous nonlinearity with a critical Sobolev growth is studied. Through an argument based on an approximation method, an existence result is proved. In order to overcome the lack of compactness, we apply the well known concentration-compactness technique. (c) 2024 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 22/15727-2 - Problemas elípticos quasilineares singulares envolvendo o operador 1-laplaciano |
| Beneficiário: | Matheus Frederico Stapenhorst |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 19/14330-9 - Problemas elípticos variacionais e não-variacionais envolvendo o operador 1-Laplaciano |
| Beneficiário: | Marcos Tadeu de Oliveira Pimenta |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 21/12773-0 - Problemas singulares quasilineares elípticos envolvendo os operadores 1-laplaciano e curvatura-média |
| Beneficiário: | Matheus Frederico Stapenhorst |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |